A remark on strips II

C. R. Math. Rep. Acad. Sci. Canada Vol. 2 (6) 1980, pp. 321–326
(Received: 1980-11-05 )

Peter Scherk


No abstract available but the full text pdf may be downloaded at the title link below.


AMS Subject Classification:

PDF(click to download): A remark on strips II

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.